# SDR AALA202303170142

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 84,366 hours, 10,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 132104
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY LIGHTING FUNCTIONAL CHECK MAINTENANCE FOUND EMERGENCY LIGHTING AT DOOR 3L INOPERATIVE. REPLACED EMERGENCY LIGHTING POWER SUPPLY AT DOOR 3L PER AMM 33-51-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
